MAUDE Adverse Event Report: ULRICH MEDICAL USA SOLIDITY; CENTER PIECE, YELLOW, 13MM, HEIGHT 16-21.5MM

ULRICH MEDICAL USA SOLIDITY; CENTER PIECE, YELLOW, 13MM, HEIGHT 16-21.5MM
Model Number UU041-01-1621
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
During initial surgery, the cage was implanted and the surgeon went to expand it, but turned the inserter the wrong direction.This caused the locking mechanism and gear teeth of the cage to break off.The cage and all parts were removed and replaced with a different cage.

Brand Name
SOLIDITY
Common Device Name
CENTER PIECE, YELLOW, 13MM, HEIGHT 16-21.5MM
Manufacturer (Section D)
ULRICH MEDICAL USA
18221 edison ave.
chesterfield MO 63005
MDR Report Key11640683
Report Number3005823819-2021-00008
Device Sequence Number19614059
Product Code MQP
UDI-Device Identifier00814386022286
UDI-Public00814386022286
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181921
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU041-01-1621
Device Catalogue NumberUU041-01-1621
Device Lot NumberU021967
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;